# SDR SIMA3646

- Difficulty date: December 18, 1999
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Part number: 7455501
- Part serial: 0032
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4017 - AFTER TAKEOFF, CREW GOT A LANDING GEAR LEVER DISAGREE MESSAGE ON THE EICAS.  GEAR WAS RECYCLED AND GOT THREE GREENS.  AIRCRAFT RETURNED TO ORD WITHOUT FURTHER INCIDENTS.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
